# SDR 2009FA0000000

- Difficulty date: December 8, 2008
- Submitted: January 3, 2009
- Operation: General aviation
- Aircraft: N669TT
- Make and model: Cessna 560XL
- Aircraft serial: 5684
- Aircraft time: 740 hours, 612 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bungee Cylinder
- Part number: 66429438
- Condition: Malfunctioned
- Location: Mlg
- Part time: 740 hours, 612 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAXI, ACFT PULLS TO LT UNCOMMANDED. ALSO INFLIGHT CREW HEARD A RUBBING NOISE FROM THE LT RUDDER PEDAL. CREW ALSO MENTIONED IN FLIGHT THE RUDDER PEDALS FEEL LIKE THERE IS SOMETHING RUBBING.  FOUND JAM NUT ON STEERING BUNGEE HAD LOOSENED, ALLOWING THE ROD END TO EXTEND ON THE PUSH ROD. REPLACED STEERING BUNGEE WITH NEW UNIT AND RE-RIGGED THE NOSE STEERING. IN THE MAINT PROCEDURE 32-50-00 THERE IS NO MENTION OF SECURING THIS ADJUSTMENT (ROD END BEARING, JAM NUT, PUSH ROD) SUCH AS LOCK TITE 732, OR POSSIBLY EVEN BETTER A WAY TO SAFETY THE JAM NUT. REPLACEMENT OF BUNGEE AND RIGGING THE NOSE STEERING FIXED THE PROBLEM.  WORK WAS ACCOMPLISHED AT THE MFG SERVICE CENTER.
